# SDR SWAA991717

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 963820
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND THROUGH EDDY CURRENT INSP, BS 178 BULKHEAD SIDE CHORD CRACKED, LBL 26, AND RBL 26.  REMOVED AND REPLACED SIDE CHORD SECTIONS PER SRM.
